# SDR ASAA2021080235581

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,517 hours, 15,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 6161
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 31,227 hours, 9,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O POWER SET AN EXTREME AMOUNT OF AIRFLOW RUSHED IN TO COCKPIT SOUND OF RUSHING AIR WAS VERY LOUD ON CLIMB PRESSURIZATION NORMAL BUT AIRFLOW CONTINUED TO RUSH INTO FLIGHT DECK AND ALSO FWD GALLEY AREA AND JUMP SEAT BY F/A SEAT. AIR WAS VERY COLD. THIS CONTINUED THROUGH APPROX 18,000 FT WHEN WE STARTED TO GET A RESPONSE TO TEMP SELECTORS. AIR CONDITIONING PNL SWITCHES IN NORMAL CONFIGURATION, NO WARNING LIGHT OBSERVED. GROUNDED - YES. REMOVED AND REPLACED THE L/H PACK FLOW CONTROL AND SHUTOFF VALVE, OPS CHECK GOOD REF B737-800 AMM 21-51-01/401.
